International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 735-743
Regularization and asymptotic expansion of certain distributions defined by divergent series
Escuela de Mathemática, Universidad de Costa Rica, San José, Costa Rica
Received 4 May 1994; Revised 6 September 1994
Copyright © 1995 Ricardo Estrada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The regularization of the distribution . which gives a regularized value to the divergent series is obtained in several spaces of test functions. The asymptotic expansion as of series of the type is also obtained.